Properties “in the large” of quasi-averaged equations of the
Doklady Akademii Nauk, Tome 346 (1996) no. 2, pp. 151-154
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1996_346_2_a0,
author = {A. A. Amosov and A. A. Zlotnik},
title = {Properties {\textquotedblleft}in the large{\textquotedblright} of quasi-averaged equations of the},
journal = {Doklady Akademii Nauk},
pages = {151--154},
year = {1996},
volume = {346},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1996_346_2_a0/}
}
A. A. Amosov; A. A. Zlotnik. Properties “in the large” of quasi-averaged equations of the. Doklady Akademii Nauk, Tome 346 (1996) no. 2, pp. 151-154. http://geodesic.mathdoc.fr/item/DAN_1996_346_2_a0/